Show simple item record

dc.contributor.authorÇağlar, Hikmet
dc.contributor.authorÇağlar, Nazan
dc.date.accessioned2016-04-21T13:37:01Z
dc.date.available2016-04-21T13:37:01Z
dc.date.issued2007-03-15
dc.identifier.issn0096-3003
dc.identifier.urihttp://hdl.handle.net/11413/1061
dc.description.abstractIn this paper, we present a novel method based on the local polynomial regression for solving of fifth order boundary value problems. The method is tested on numerical example to demonstrate its usefulness. The method presented in this paper is also compared with those developed by Siddiqi and Akram [Solution of fifth order boundary value problems using nonpolynomial spline technique, Appl. Math. Comput. 175 (2006) 1575-1581], as well and is observed to be better. (c) 2006 Elsevier Inc. All rights reserved.tr_TR
dc.language.isoen_UStr_TR
dc.publisherELSEVIER SCIENCE INC, 360 PARK AVE SOUTH, NEW YORK, NY 10010-1710 USAtr_TR
dc.relationAPPLIED MATHEMATICS AND COMPUTATIONtr_TR
dc.subjectboundary value problemstr_TR
dc.subjectlocal polynomial regressiontr_TR
dc.subjectkernel functionstr_TR
dc.subjectsınır değer problemleritr_TR
dc.subjectyerel polinom regresyontr_TR
dc.subjectçekirdek fonksiyonlarıtr_TR
dc.titleSolution of fifth order boundary value problems by using local polynomial regressiontr_TR
dc.typeArticletr_TR
dc.contributor.authorIDTR114368tr_TR
dc.contributor.authorIDTR110809tr_TR
dc.identifier.wos246163800002
dc.identifier.wos246163800002en
dc.identifier.scopus2-s2.0-33947662579
dc.identifier.scopus2-s2.0-33947662579en


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record